# SDR CALA2022060601443

- Difficulty date: June 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 71,979 hours, 25,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Structure
- Part number: 141A51806
- Condition: Damaged
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB P/N 141A5180-16 LIGHTENING HOLE ENLARGMENT. REF AVO 9764 C/W STEPS 1.A,B,C, ENLARGE LIGHTNING HOLE TO FACILITATE REPAIRS PERFORMED STEP 1 (D)  AS REQUIRED PER AVO 9764 , NO DEFECTS DUE TO BIRDSTRIKE. STEP 1.D, REQUIRES INSPECTION OF OF THE NOTED AT THIS TIME . TRIMMED EDGE PER 737 NDT MANUAL ,PART 6, 51-00-00 TO ENSURE NO CRACKS EXIST. CONFIRMED MATERIAL VERIFICATION FOR DEUBLER FROM .0 63 7075?0 BARE METAL . VERIFIED RING DOUBLER -1 MATERIAL  AS .063 7075-0 BARE P.O. 2129444614 PER AVO 9764 PARA 4 VERIFIED TREATD AND PRIMED -1 RING DOUBLER REF AVO9764 STEP 4. VERIFIED PERFORMED STEP 2, . STEP 5 THROUGH 8 COMPLETED OK FOR INSTALLATION. NO DEFECTS NOTED INSTALLATION OF -1 RING DOULBER PER AVO 9764. FINAL BUY BACK PENDING ECRA.NO DEFECTS NOTED FORMED, HEAT TREATED, TRIMED TO SIZE AND PRE-DRILLED FASTENER TREATD AND PRIMED -1 RING DOUBLER REF AVO9764 STEP 4. OK FOR PERFORMED STEP 2, NO DEFECT NOTED. STEP 5 THROUGH 8 COMPLETED HOLES -1 REPAIR RING DOUBLER REF. AVO9764 STEPS: 3A. 3B. NOTE: INSTALLATION. INSTALLATION OF -1 RING DOULBER PER AVO 9764. FINAL BUY BACK HEAT TREAT DONE IN HOUSE BY IAH SHEET METAL SHOP, SEE ATTACHED PENDING ECRA. FORMS FOR DETAILS. WITHIN 24 MONTHS FROM 6/04/2022 SEE L/P 8766023 FOR PLANNING DIP TO CONTACT ENGINEERING REPAIRED PER EC/RA 5310-08026 PART 1 ALL STEPS PLACED ON DIP PER EC/RA 5310-08026 PART 1 STEP 9A TO ACCOMPLISH A PERMANENT REPAIR TOMC APPROVED INITIATE A DTA DIP TO ACCOMPLISH A PERMANENT TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR WITHI
